# SDR ASAA1159654

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,901 hours, 2,735 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL 390 DUAL BLEED TRIP WHEN POWER LEVERS TO IDLE FOR DESCENT.  BLEEDS RESTORED ACCOMPLISHED QRH BLEED TRIP PROCEDURE. PERF PRECOOLER AND BLEED HEALTH CHECK PER AMM 36 12 00 ON BOTH NR 1 AND NR 2 ENGINES.  NO DEFECTS NOTED.  ACCOMP CROSSOVER BLEED TEST OF BOTH ENGINES REF AMM 36 11 00 710 801.  BOTH ENGINES OPS CHECK GOOD, NO ABNORMAL INDICATIONS.  GROUND VERIFICATION CHECKS PASS REF 36 12 00 AND 36 11 00 FOR BOTH ENGINES.
